Assistant Research Fellow |   Lai, Chun-Ju
Contact Information
  • cjlai$\color{red}{@}$gate.sinica.edu.tw
  • +886 2 2368-5999 ext. 632
  • +886 2 2368-9771
Research Interests
  • Representation theory
  • Quantum groups
  • Algebraic combinatorics
Education
  • Ph.D. in Mathematics University of Virginia (2011-2016)
  • B.S.E. in Electrical Engineering / B.S. in Mathematics National Taiwan University (2005-2009)

Work Experience
  • Summer Collaborators Program Institute for Advanced Study 2019/6
  • LT Assistant Professor University of Georgia 2017 - 2020
  • Visiting Postdoc Fellow Max-Planck Institute for Mathematics in Bonn, Germany 2016 - 2017
  • Research Assistant National Center of Theoretical Sciences, Taiwan 2010 - 2011

Awards
  • Presidential fellowship, University of Virginia, 2011
  • Studying Abroad Scholarship, Ministry of Education, Taiwan, 2011
  • Intel ISEF Grand Award 2nd Place, 2005

Research Descriptions

My current research interests include affine Hecke algebras, quantum groups, quantum symmetric pairs, modular representation theory, quiver varieties, Springer fibers, geometric representation theory, categorifications, and algebraic combinatorics.


Selected Publications
  1. (with Z. Fan, Y. Li, L. Luo, and W. Wang) "Affine Hecke algebras and quantum symmetric pairs" , Mem. Amer. Math. Soc. , arXiv:1609.06199, to appear. http://arxiv.org/
  2. (with M.S. Im, A. Wilbert) "Irreducible components of two-row Springer fibers for all classical types" , arXiv: 2011.13138, preprint. http://arxiv.org/
  3. (with M.S. Im, A. Wilbert) "Springer fibers via quiver varieties using Maffei-Nakajima isomorphism" , arXiv: 2009.08778, preprint. http://arxiv.org/
  4. (with M.S. Im, A. Wilbert) "Irreducible components of two-row Springer fibers and Nakajima quiver varieties" , arXiv: 1910.03010, preprint. http://arxiv.org/
  5. (with D. K. Nakano, Z. Xiang) "On Schur algebras corresponding to the Hecke algebras of type B" , Transform. Groups , 2020-10. http://arxiv.org/
  6. (with Z. Fan, Y. Li, L. Luo, and W. Wang) "Affine flag varieties and quantum symmetric pairs" , Mem. Amer. Math. Soc. , arXiv:1602.04383., 123pp-, 2020-09.
  7. (with Z. Fan, Y. Li, L. Luo, W. Wang and H. Watanabe) "Quantum Schur duality of affine type C with three parameters" , Math. Res. Letters , 27, 79-114, 2020-04. http://arxiv.org/
  8. (with L. Luo) "Schur algebras and quantum symmetric pairs with unequal parameters" , Int. Math. Res. Not. , 2019-06. http://arxiv.org/
  9. (with L. Luo) "An elementary construction of monomial bases of modified quantum affine $gl_n$" , J. Lond. Math. Soc. , 96, 15-27, 2017. http://arxiv.org/
  10. "Affine Quantum Symmetric Pairs: Multiplication Formulas and Canonical Bases" , PhD dissertation , 124pp-, 2016-05.
  11. "On Weyl modules over affine Lie algebras in prime characteristic" , Transform. Groups , 21, 1123-1153, 2016. http://arxiv.org/
  12. (with S. Eu, T. Fu) "Cycle lemma, parking functions and related multigraphs" , Graphs Combin. , 26, 345-360, 2010.
  13. (with S. Eu, T. Fu) "On the enumeration of parking functions by leading terms" , Adv. in Appl. Math. , 35, 392-406, 2005.